Alert archive / Georgia / Flash Flood Warnings in 2020
Flash Flood Warning 58, NWS Atlanta, GA
NWS Atlanta, GA issued this flash flood warning at Sep 17, 2020, 3:34 AM EDT for 4 counties in Georgia. It was in force for 6 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 17, 2020, 3:34 AM EDT (07:34 UTC)
- Expired
- Sep 17, 2020, 9:45 AM EDT
- In force
- 6 hr
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Flood severity
- None
Counties DeKalb County, GA, Gwinnett County, GA, Newton County, GA, Rockdale County, GA
The radar
The Atlanta radar (KFFC), 66 km from the middle of the area, began a volume at 07:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 17, 7:20 AM EDT | FLASH FLOOD | 2 Nne Grayson, GA | GWINNETT CO EMA REPORTED EXTENSIVE FLOODING ALONG LEACH DRIVE NEAR CHANDLER ROAD. ROAD WAS BARRICADED TO HIGH WATER. TIME IS FROM WHEN REPORT CAME IN. |
| Sep 17, 8:46 AM EDT | FLOOD | 2 Ese Norcross, GA | INDIAN TRAIL LILBURN RD NW AND OAKBROOK PKWY DOWN TO ONE LANE DUE TO WATER FROM HEAVY RAIN AND RISING WATERS ALONG BEAVER RUIN CREEK. TIME IS FROM GWINNETT PD RESPONSE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 226 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 7.6 hours before the alert went out and 61 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 540 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 263 m²/s²
- 0-3 km storm-relative helicity
- 345 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
566
WGUS52 KFFC 170734
FFWFFC
GAC089-135-217-247-171345-
/O.NEW.KFFC.FF.W.0058.200917T0734Z-200917T1345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Peachtree City GA
334 AM EDT Thu Sep 17 2020
The National Weather Service in Peachtree City has issued a
* Flash Flood Warning for...
DeKalb County in north central Georgia...
Gwinnett County in north central Georgia...
Newton County in north central Georgia...
Rockdale County in north central Georgia...
* Until 945 AM EDT Thursday.
* At 334 AM EDT, Doppler radar indicated heavy rain in the warned
area. Between 1 and 3 inches of rain have fallen. Flash flooding
is ongoing or expected to begin shortly.
HAZARD...Flash flooding caused by heavy rain.
SOURCE...Doppler radar.
IMPACT...Flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other
drainage and low lying areas.
* Some locations that will experience flash flooding include...
Atlanta, Lawrenceville, Decatur, Conyers, Covington, Sandy
Springs, Dunwoody, Duluth, Sugar Hill, Snellville, Suwanee,
Buford, Lilburn, Chamblee, Norcross, Doraville, Clarkston,
Braselton, Stone Mountain and Dacula.
Additional rainfall amounts of 1 to 2 inches are possible in the
warned area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 3366 8435 3397 8434 3396 8428 3405 8410
3417 8406 3410 8387 3412 8382 3400 8387
3393 8380 3379 8398 3360 8368 3350 8368
3344 8382 3337 8385 3348 8395 3350 8404
3350 8403 3354 8405 3356 8413 3365 8418
FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL...1-2 INCHES IN 3 HOURS
$$1 follow-up statement
036
WGUS72 KFFC 171344 RRA
FFSFFC
Flash Flood Statement
National Weather Service Peachtree City GA
944 AM EDT Thu Sep 17 2020
GAC089-135-217-247-171354-
/O.EXP.KFFC.FF.W.0058.000000T0000Z-200917T1345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DeKalb GA-Gwinnett GA-Newton GA-Rockdale GA-
944 AM EDT Thu Sep 17 2020
...FLASH FLOOD WARNING WILL EXPIRE AT 945 AM EDT THIS MORNING FOR
DEKALB, GWINNETT, NEWTON AND ROCKDALE COUNTIES...
The heavy rain has ended. Flooding is beginning to recede and is no
longer expected to pose an additional threat. Please continue to
heed remaining road closures.
A Flash Flood Watch remains in effect until 800 AM EDT Friday for
portions of central Georgia...east central Georgia...north central
Georgia...northeast Georgia...northwest Georgia and west central
Georgia.
LAT...LON 3366 8435 3397 8434 3396 8428 3405 8410
3417 8406 3410 8387 3412 8382 3400 8387
3393 8380 3379 8398 3360 8368 3350 8368
3344 8382 3337 8385 3348 8395 3350 8404
3350 8403 3354 8405 3356 8413 3365 8418
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this flash flood warning went out at Sep 17, 2:46 AM EDT, 48 minutes earlier.
Area forecast discussion, Sep 17, 2:46 AM EDT, 48 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 246 AM EDT Thu Sep 17 2020 .PREV DISCUSSION... /Issued 757 PM EDT Wed Sep 16 2020/ UPDATE... The rain shield associated with Sally is now overspreading over nearly all of the state of Georgia as the storm continues to move northeastward into the forecast area. Rainfall rates have begun to increase in west-central Georgia, and will increase to the north and east as the evening and overnight hours progress. With widespread rainfall amounts of 3-6 inches expected tonight and tomorrow, along with some locally higher amounts of up to 8 inches possible, a Flash FLood Watch remains in effect until 12Z Friday morning. Minor changes were made to the Flash Flood Watch during the late afternoon in order to better line up with the QPF forecast. Flash flooding threats will become more likely during the evening and overnight hours. River flooding will also be a concern, especially in faster responding rivers, creeks, and streams. Wind speeds are similarly expected to increase from southwest to northeast tonight, and some gusts in excess of 30 kts have already been observed in west-central Georgia. With wet soils from the heavy rain, downed trees and powerlines could be more likely than normally observed with the forecast wind speeds. As such, a Wind Advisory remains in effect until 15Z Thursday. Updated for the 00Z Aviation Discussion. King PREV DISCUSSION... /Issued 338 PM EDT Wed Sep 16 2020/ SHORT TERM /Tonight through Thursday Night/... Recently-downgraded Tropical Storm Sally will be the big focus through the next 24 hours or so as it has begun its northeastward track toward the forecast area. The rain shield from Sally will continue to overspread the area this evening into tonight with the most concerning rainfall rates expected to pick up after 00z as the center of Sally approaches. These high rainfall rates in the bands of Sally are expected to quickly increase flash flooding potential by late evening into overnight. The axis of heaviest expected heaviest rainfall has continued to nudge a bit southward as compared to the morning forecast courtesy of the slightly farther south forecast track of Sally, generally along and near a Columbus to Macon to Athens line. Widespread 3-6" rainfall totals with localized higher amounts are expected in this area with amounts tapering farther northwest and southeast. The tornado risk this afternoon remains south of the area where favorable conditions are situated. This will slowly change through the evening and overnight as higher dewpoints in the 70s creep northward into central Georgia. Thus, the risk for tornadoes will be on the increase from late evening and overnight through Thursday morning in central and east-central Georgia, shifting eastward into the Carolinas by midday. The other threat to consider from this evening into the overnight will be increasingly gusty winds. While wind gusts will continue to be on the downtrend as the system weakens, sufficient wind energy will remain such that sustained winds 15-25 mph and gusts perhaps as high as 35-40 mph are expected. Given the heavy rainfall and saturated soils, a Wind Advisory was issued for much of the area through 10 AM Thursday. Scattered downed trees and power outages are expected, even in areas where Wind Advisory criteria isn't quite reached. By midday Thursday into the afternoon, the heaviest rainfall will shift east of the forecast area as the remnants of Sally depart. Lingering showers will remain, but any additional QPF will remain light. RW LONG TERM /Friday through Wednesday/... Still some slight timing differences between the GFS and ECMWF for Friday. The GFS is faster with getting the remnant low associated with Sally out of the Carolinas, while the ECWMF hangs onto it a bit longer. This will potentially impact the progression of a southward moving cold front Friday into very early Saturday. The front is expected to hang/very slowly move south across southern portions of the CWA for Friday into early Saturday. Strong high pressure will begin building in from the north later on Saturday and should remain in control of the sensible weather for the remainder of the long term portion of the forecast. Temperatures will remain below normal for the weekend through early next week. Daytime highs will average 10 to 15 degrees below normal. Overnight mins will average 5 to 10 degrees below normal. NListemaa HYDROLOGY... While the axis of expected heaviest rainfall has been nudged a bit farther south this afternoon as compared to this morning, the overall forecast remains largely unchanged. Widespread totals of 3 to 6 inches remain forecast generally along and near a Columbus to Thomaston to Macon to Madison to Athens line, with locally higher amounts possible. The areal extent of the Flash Flood Watch thus remains unchanged, generally incorporating areas forecast to see at least 2 inches of rainfall. Flooding will likely linger on some rivers, creaks, and streams beyond the end of the watch period. AVIATION... 18Z Update... Widespread IFR conditions prevail through much of the TAF period as Sally moves toward the area with LIFR possible, especially after 00z. Widespread rain will overspread the area with +ra expected, especially after 00z and through early Thurs morning. Embedded isolated tsra is possible, mainly at MCN/CSG overnight. Wind speeds will increase appreciably, sustained as high as 20-25kts during the 00-06z period with gusts as high as 30-35 kts. Direction will remain easterly, shifting W Thurs afternoon. //ATL Confidence...18Z Update... High confidence. RW && .AVIATION... 06Z Update... T.D. Sally is moving NE and spreading massive amounts of precipitation across North and Central GA. As far as aviation goes this storm is bringing with it low ceilings, rain, and gusty easterly winds. Ceilings expected to stay in the IFR range through this evening before lifting into the MVFR range by 03z-05z Friday. The winds will also stay mainly out of the east then switch to the NW right around 00z Friday. Wind speeds will stay in the 10-15kt range with gust 20-25 until the NWLY switch when speeds will diminish to 10kt or less. //ATL Confidence...06Z Update... Confidence medium to high on all elements 01 && .PRELIMINARY POINT TEMPS/POPS... Athens 73 67 79 62 / 100 70 30 30 Atlanta 73 67 79 63 / 100 60 30 20 Blairsville 70 61 75 57 / 100 60 20 20 Cartersville 74 65 80 62 / 100 50 20 20 Columbus 78 69 83 66 / 80 30 30 20 Gainesville 71 66 79 62 / 100 60 30 20 Macon 79 69 81 64 / 100 50 30 20 Rome 76 65 80 61 / 90 40 20 20 Peachtree City 74 66 79 63 / 100 50 30 20 Vidalia 83 72 82 66 / 90 60 40 30 && .FFC WATCHES/WARNINGS/ADVISORIES... Wind Advisory until 11 AM EDT this morning for the following zones: Baldwin...Banks...Barrow...Bibb...Bleckley...Butts... Carroll...Chattahoochee...Cherokee...Clarke...Clayton...Cobb... Coweta...Crawford...Crisp...Dawson...DeKalb...Dodge...Dooly... Douglas...Emanuel...Fayette...Forsyth...Glascock...Greene... Gwinnett...Hall...Hancock...Haralson...Harris...Heard...Henry... Houston...Jackson...Jasper...Jefferson...Johnson...Jones... Lamar...Laurens...Lumpkin...Macon...Madison...Marion... Meriwether...Monroe...Montgomery...Morgan...Muscogee...Newton... North Fulton...Oconee...Oglethorpe...Paulding...Peach...Pike... Pulaski...Putnam...Rockdale...Schley...South Fulton...Spalding... Stewart...Sumter...Talbot...Taliaferro...Taylor...Telfair... Toombs...Treutlen...Troup...Twiggs...Upson...Walton...Warren... Washington...Webster...Wheeler...White...Wilcox...Wilkes... Wilkinson. Flash Flood Watch through Friday morning for the following zones: Baldwin...Banks...Barrow...Bartow...Bibb...Bleckley... Butts...Carroll...Chattahoochee...Cherokee...Clarke...Clayton... Cobb...Coweta...Crawford...Crisp...Dawson...DeKalb...Dodge... Dooly...Douglas...Fannin...Fayette...Floyd...Forsyth...Gilmer... Glascock...Gordon...Greene...Gwinnett...Hall...Hancock... Haralson...Harris...Heard...Henry...Houston...Jackson...Jasper... Jefferson...Johnson...Jones...Lamar...Laurens...Lumpkin... Macon...Madison...Marion...Meriwether...Monroe...Morgan... Muscogee...Newton...North Fulton...Oconee...Oglethorpe... Paulding...Peach...Pickens...Pike...Polk...Pulaski...Putnam... Rockdale...Schley...South Fulton...Spalding...Stewart...Sumter... Talbot...Taliaferro...Taylor...Towns...Troup...Twiggs...Union... Upson...Walton...Warren...Washington...Webster...White... Wilcox...Wilkes...Wilkinson. && SHORT TERM...RW LONG TERM....NListemaa AVIATION...01
Hazardous weather outlook, Sep 16, 8:13 PM EDT, 7 hours 21 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 813 PM EDT Wed Sep 16 2020 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-171000- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 813 PM EDT Wed Sep 16 2020 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Rest of Tonight... Very heavy rainfall and flooding from the the remnants of Tropical Storm Sally are expected tonight. A Flash Flood Watch is in effect for much of north and central Georgia through Friday morning. Runoff associated with the heavy rains will likely produce some flash flooding and extensive river flooding. In addition to heavy rainfall, some stronger winds will be capable of producing downed trees and powerlines, especially with wet soils. A Wind Advisory is in effect for much of the area through Thursday morning. A couple of brief weak tornadoes also cannot be ruled out over parts of middle Georgia tonight, mainly south of a Columbus to Macon to Jefferson line. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday... The Flash Flood Watch will continue through early Friday morning as the remnants of Sally move across Georgia. Within the stronger rainbands, damaging wind gusts and weak brief tornadoes will continue to be possible. Sustained winds of 15 to 25 mph with gusts up to 35 mph may continue into Thursday. .SPOTTER INFORMATION STATEMENT... Spotter activation may be required tonight and Thursday. Spotters should exercise extreme caution and avoid any high water or flooded roads. Please continue to follow all local, state, and CDC guidelines in regards to travel.
In the hours before
Local storm report, Sep 16, 10:57 PM EDT, 4 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1057 PM EDT WED SEP 16 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1053 PM FLASH FLOOD COLUMBUS 32.46N 84.99W
09/16/2020 MUSCOGEE GA 911 CALL CENTER
WATER HAS MADE PARTS OF 5TH AVENUE AND VETERANS PKWY
IMPASSABLE.
&&
EVENT NUMBER FFC2001205
TVLocal storm report, Sep 16, 11:36 PM EDT, 3 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1136 PM EDT WED SEP 16 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1050 PM FLASH FLOOD 1 SW MONTEZUMA 32.29N 84.04W
09/16/2020 MACON GA 911 CALL CENTER
WATER WAS REPORTED FLOWING OVER THE READWAY ALONG
HIGHWAY 26 E.
&&
EVENT NUMBER FFC2001206
LREAVESThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 16, 9:10 PM EDT | Flash Flood Warning | FFC | Chattahoochee, Marion, Muscogee, Schley, Stewart, Sumter and 1 more | 6 hr |
| Sep 16, 11:25 PM EDT | Flash Flood Warning | FFC | Crisp, Dooly, Macon, Taylor | 7 hr |
| Sep 17, 12:00 AM EDT | Flash Flood Warning | FFC | Bibb, Bleckley, Crawford, Houston, Peach, Pulaski and 2 more | 11 hr |
| Sep 17, 12:45 AM EDT | Flash Flood Warning | FFC | Harris, Lamar, Monroe, Pike, Talbot, Upson | 7 hr |
| Sep 17, 1:13 AM EDT | Flash Flood Warning | FFC | Meriwether, Troup | 5 hr |
| Sep 17, 2:49 AM EDT | Flash Flood Warning | FFC | Butts, Clayton, Coweta, Fayette, Fulton, Henry and 1 more | 7 hr |
| Sep 17, 2:59 AM EDT | Flash Flood Warning | FFC | Baldwin, Jones, Wilkinson | 8 hr |
| Sep 17, 3:29 AM EDT | Flash Flood Warning | FFC | Chattahoochee, Marion, Muscogee, Schley, Stewart, Sumter and 1 more | 3 hr |
| Sep 17, 3:39 AM EDT | Flash Flood Warning | FFC | Cobb, Douglas, Fulton | 6 hr |
| Sep 17, 4:29 AM EDT | River Flood Warning | FFC | DeKalb, Fulton | 8 hr |
| Sep 17, 4:32 AM EDT | River Flood Warning | FFC | DeKalb | 11 hr |
| Sep 17, 4:32 AM EDT | River Flood Warning | FFC | DeKalb, Fulton | 10 hr |
| Sep 17, 4:35 AM EDT | River Flood Warning | FFC | DeKalb | 6 hr |
| Sep 17, 4:42 AM EDT | River Flood Warning | FFC | Fulton, Gwinnett | 7 hr |
| Sep 17, 4:45 AM EDT | River Flood Warning | FFC | Fayette, Spalding | 55 hr |
| Sep 17, 4:45 AM EDT | River Flood Warning | FFC | Crawford, Talbot, Taylor, Upson | 28 hr |
| Sep 17, 4:45 AM EDT | River Flood Warning | FFC | Clayton, Fayette, Spalding | 32 hr |
| Sep 17, 4:50 AM EDT | River Flood Warning | FFC | Chattahoochee, Muscogee | 17 hr |
| Sep 17, 5:04 AM EDT | River Flood Warning | FFC | Lamar, Spalding | 9 hr |
| Sep 17, 5:07 AM EDT | River Flood Warning | FFC | DeKalb, Rockdale | 38 hr |
| Sep 17, 5:07 AM EDT | River Flood Warning | FFC | Forsyth, Fulton | 43 hr |
| Sep 17, 5:07 AM EDT | River Flood Warning | FFC | Gwinnett | 25 hr |
| Sep 17, 5:07 AM EDT | River Flood Warning | FFC | Newton, Rockdale | 47 hr |
| Sep 17, 5:13 AM EDT | Flash Flood Warning | FFC | Hancock, Jasper, Putnam, Washington | 6 hr |
| Sep 17, 5:16 AM EDT | River Flood Warning | FFC | Pulaski | 6 hr |
| Sep 17, 5:16 AM EDT | River Flood Warning | FFC | Bibb, Houston, Jones, Monroe, Twiggs | 4 days |
| Sep 17, 5:36 AM EDT | River Flood Warning | FFC | Gwinnett | 5 hr |
| Sep 17, 5:39 AM EDT | River Flood Warning | FFC | Barrow, Jackson | 34 hr |
| Sep 17, 5:39 AM EDT | River Flood Warning | FFC | Johnson, Washington, Wilkinson | 5 days |
| Sep 17, 5:39 AM EDT | River Flood Warning | FFC | Baldwin, Washington, Wilkinson | 39 hr |
| Sep 17, 5:39 AM EDT | River Flood Warning | FFC | Clarke, Greene, Oconee | 64 hr |
| Sep 17, 5:43 AM EDT | River Flood Warning | FFC | DeKalb, Fulton | 10 hr |
| Sep 17, 6:00 AM EDT | River Flood Warning | FFC | DeKalb | 4 hr |
| Sep 17, 6:42 AM EDT | Flash Flood Warning | FFC | Glascock, Jefferson, Warren | 6 hr |
| Sep 17, 6:44 AM EDT | River Flood Warning | FFC | Cobb | 4 hr |
| Sep 17, 6:51 AM EDT | River Flood Warning | FFC | Gwinnett, Walton | 12 hr |
| Sep 17, 6:54 AM EDT | River Flood Warning | FFC | Gwinnett | 11 hr |
| Sep 17, 6:58 AM EDT | River Flood Warning | FFC | Cobb | 7 hr |
| Sep 17, 7:09 AM EDT | River Flood Warning | FFC | Forsyth | 16 hr |
| Sep 17, 7:18 AM EDT | River Flood Warning | FFC | DeKalb, Fulton | 118 min |
| Sep 17, 7:22 AM EDT | River Flood Warning | FFC | Cobb | 7 hr |
| Sep 17, 7:27 AM EDT | River Flood Warning | FFC | Gwinnett | 8 hr |
| Sep 17, 7:31 AM EDT | River Flood Warning | FFC | Fulton | 12 hr |
| Sep 17, 7:47 AM EDT | Flash Flood Warning | FFC | Greene, Taliaferro | 5 hr |
| Sep 17, 9:23 AM EDT | River Flood Warning | FFC | Cherokee, Cobb | 5 hr |
| Sep 17, 9:28 AM EDT | River Flood Warning | FFC | Cobb, Fulton | 16 hr |
| Sep 17, 10:31 AM EDT | River Flood Warning | FFC | Cobb, Fulton | 13 hr |
| Sep 17, 10:31 AM EDT | River Flood Warning | FFC | Cobb, Fulton | 11 hr |
| Sep 17, 10:31 AM EDT | River Flood Warning | FFC | Carroll, Coweta, Heard | 12 hr |
| Sep 17, 11:03 AM EDT | River Flood Warning | FFC | Jefferson, Washington | 23 hr |
| Sep 17, 11:23 AM EDT | River Flood Warning | FFC | Jones | 15 hr |
| Sep 17, 1:31 PM EDT | River Flood Warning | FFC | Johnson, Laurens, Washington, Wilkinson | 44 hr |
| Sep 17, 2:25 PM EDT | River Flood Warning | FFC | Newton, Rockdale | 6 hr |
| Sep 17, 2:40 PM EDT | River Flood Warning | FFC | Taliaferro, Wilkes | 33 hr |
| Sep 17, 2:44 PM EDT | River Flood Warning | FFC | Jefferson | 3 hr |
| Sep 17, 3:32 PM EDT | River Flood Warning | FFC | Coweta, Fayette, Spalding | 11 hr |
| Sep 17, 6:42 PM EDT | River Flood Warning | FFC | Elbert, Madison, Oglethorpe | 3 hr |
| Sep 17, 7:22 PM EDT | River Flood Warning | FFC | Dooly | 4 hr |
Nearby
Flash Flood Warnings in Georgia, 2020Every flash flood warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.